# SDR SWIA200616573

- Difficulty date: April 6, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 726 hours, 477 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Stuck
- Location: Trim System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S TRIM SWITCH STICKING.  REPLACED F/O'S TRIM SWITCH.  OPERATIONAL CHECK GOOD IAW MM 27-41-05.
